Journal article

Metric stability of trees and tight spans

  • Lang, Urs Department of Mathematics, ETH Zurich, Switzerland
  • Pavón, Maël Department of Mathematics, ETH Zurich, Switzerland
  • Züst, Roger Département de Mathématiques, Université de Fribourg, Switzerland
    01.07.2013
Published in:
  • Archiv der Mathematik. - 2013, vol. 101, no. 1, p. 91–100
English We prove optimal extension results for roughly isometric relations between metric ( R R -)trees and injective metric spaces. This yields sharp stability estimates, in terms of the Gromov–Hausdorff (GH) distance, for certain metric spanning constructions: the GH distance of two metric trees spanned by some subsets is smaller than or equal to the GH distance of these sets. The GH distance of the injective hulls, or tight spans, of two metric spaces is at most twice the GH distance between themselves.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/302994
Statistics

Document views: 5 File downloads:
  • zue_mst.pdf: 3